Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 155, NWS Wichita, KS

June 17, 20174 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 17, 2017, 9:38 PM CDT for 4 counties in Kansas. It was in force for 82 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2017, 9:38 PM CDT (02:38 UTC)
Expired
Jun 17, 2017, 11:00 PM CDT
In force
82 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Allen County, KS, Greenwood County, KS, Wilson County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 134 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 10:11 PM CDTTSTM WND GST 70Toronto, KSHIGH WINDS AT 70 MPH REPORTED ALONG HIGHWAY 54 AND HIGHWAY 105. ALONG WITH MARBLE SIZE HAIL.
Jun 17, 10:42 PM CDTTSTM WND DMGMoran, KSPOLE BARN DESTROYED. TIME ESTIMATED FROM RADAR. DELAYED REPORT RELAYED BY EMERGENCY MANAGER.
Jun 17, 10:45 PM CDTTSTM WND DMG3 S Moran, KSSEVEERAL POWER POLES SNAPPED OFF ALONG U.S HIGHWAY 59, 2 TO 3 MILES SOUTH OF MORAN. TIME ESTIMATED FROM RADAR. DELAYED REPORT FROM EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 6:12 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4476 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted.

497 
WUUS53 KICT 180238
SVRICT
KSC001-073-205-207-180400-
/O.NEW.KICT.SV.W.0155.170618T0238Z-170618T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
938 PM CDT SAT JUN 17 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northern Wilson County in southeastern Kansas...
  Woodson County in southeastern Kansas...
  Eastern Greenwood County in southeastern Kansas...
  Allen County in southeastern Kansas...

* Until 1100 PM CDT

* At 938 PM CDT, severe thunderstorms were located along a line
  extending from near Harris to near Hamilton, moving southeast at 30
  mph.

  HAZARD...60 to 70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Iola, Humboldt, Yates Center, La Harpe, Gas, Moran, Toronto,
  Hamilton, Buffalo, Fall River, Neosho Falls, Savonburg, Elsmore,
  Virgil, Coyville, Mildred, Bassett, Rose, Piqua and Toronto Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3773 9509 3773 9552 3760 9604 3807 9629
      3815 9596 3804 9596 3804 9508
TIME...MOT...LOC 0238Z 333DEG 25KT 3825 9547 3795 9618 

HAIL...1.00IN
WIND...70MPH
 
$$

JAKUB
4 follow-up statements
183 
WWUS53 KICT 180245
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
945 PM CDT SAT JUN 17 2017

KSC001-073-205-207-180400-
/O.CON.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Wilson KS-Woodson KS-Greenwood KS-Allen KS-
945 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN WILSON...WOODSON...EASTERN GREENWOOD AND ALLEN
COUNTIES...

At 945 PM CDT, severe thunderstorms were located along a line
extending from near Westphalia to 8 miles east of Eureka, moving
southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Iola, Humboldt, Yates Center, La Harpe, Gas, Moran, Toronto,
Hamilton, Buffalo, Fall River, Neosho Falls, Savonburg, Elsmore,
Virgil, Coyville, Mildred, Bassett, Rose, Piqua and Toronto Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3773 9509 3773 9552 3760 9604 3807 9629
      3815 9596 3804 9596 3804 9508
TIME...MOT...LOC 0245Z 337DEG 32KT 3821 9544 3781 9613 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
884 
WWUS53 KICT 180307
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1007 PM CDT SAT JUN 17 2017

KSC001-180316-
/O.CAN.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Allen KS-
1007 PM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR ALLEN COUNTY IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.

LAT...LON 3773 9553 3760 9603 3760 9604 3798 9624
      3804 9596 3804 9552 3782 9552
TIME...MOT...LOC 0306Z 329DEG 35KT 3791 9581 3776 9591 3771 9609 

$$

KSC073-205-207-180400-
/O.CON.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Wilson KS-Woodson KS-Greenwood KS-
1007 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN WILSON...WOODSON AND SOUTHEASTERN GREENWOOD
COUNTIES...

At 1006 PM CDT, severe thunderstorms were located along a line
extending from near Yates Center to near Toronto to 7 miles northwest
of Fall River, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Yates Center, Toronto, Hamilton, Buffalo, Fall River, Neosho Falls,
Virgil, Coyville, Toronto Lake, Batesville, Rose, Cross Timbers State
Park, Piqua, Fall River State Park and Fall River Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3773 9553 3760 9603 3760 9604 3798 9624
      3804 9596 3804 9552 3782 9552
TIME...MOT...LOC 0306Z 329DEG 35KT 3791 9581 3776 9591 3771 9609 

HAIL...1.00IN
WIND...70MPH
 
$$

HOWERTON
202 
WWUS53 KICT 180339
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1039 PM CDT SAT JUN 17 2017

KSC073-205-207-180400-
/O.CON.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Wilson KS-Woodson KS-Greenwood KS-
1039 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN WILSON...SOUTHERN WOODSON AND SOUTHEASTERN GREENWOOD
COUNTIES...

At 1039 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Neosho Falls to near Buffalo to near
Fall River, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Yates Center, Toronto, Buffalo, Fall River, Coyville, Cross Timbers
State Park, Toronto Lake, Batesville, Rose, Piqua, Fall River Lake
and Fall River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3760 9603 3760 9604 3779 9614 3781 9594
      3800 9552 3782 9552 3773 9553
TIME...MOT...LOC 0339Z 299DEG 29KT 3790 9557 3774 9561 3765 9596 

HAIL...0.88IN
WIND...70MPH
 
$$

HOWERTON
512 
WWUS53 KICT 180357
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1057 PM CDT SAT JUN 17 2017

KSC073-205-207-180407-
/O.EXP.KICT.SV.W.0155.000000T0000Z-170618T0400Z/
Wilson KS-Woodson KS-Greenwood KS-
1057 PM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILSON...SOUTHERN
WOODSON AND SOUTHEASTERN GREENWOOD COUNTIES WILL EXPIRE AT 1100 PM
CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.

LAT...LON 3760 9603 3760 9604 3779 9614 3781 9594
      3800 9552 3782 9552 3773 9553
TIME...MOT...LOC 0357Z 333DEG 25KT 3780 9550 3764 9554 3755 9589 

$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:01 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 17, 7:01 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
701 PM CDT Sat Jun 17 2017

.UPDATE...
Issued at 658 PM CDT Sat Jun 17 2017

Heat Advisory was allowed to expire. Decreasing temperatures as
the sun goes down will also result diminishing heat indices. Thus
the heat product is no longer needed. Additionally the focus for
this evening is going to be on the current Severe Thunderstorm
Watch and any potential warnings.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 111 PM CDT Sat Jun 17 2017

This afternoon and tonight...

The main question remains the timing and location of the
development of thunderstorm activity. The current run of the
models continue to show a strong cap in place early this afternoon
which will delay the onset of convection until later. Most of the
short range models are starting to come to a consensus for
developing convection after 3 PM this afternoon in northeast
Kansas then move south in to the CWA by the evening. This
convection will be driven by strong forcing of a cold front coming
through from the north along with some very good moisture
transport. There is a concern that an outflow boundary from some
convection Oklahoma will provide some extra forcing in Southern
Kansas near sunset. Models are indicating some very good moisture
transport with this boundary as well. This indicates the two
boundaries will likely collide in Southern Kansas after seven
tonight which could significant enhance the convection for a time
increasing the intensity of the convection. All models are
indicating a good chance for severe weather today with large hail
and high winds being the primary threats. Very heavy rain is also
possible, especially in Southern Kansas.

Sunday through Tuesday...

Northwest flow will take over Sunday morning and cooler and drier
air will push into the region. Temperatures will stay much closer
to normal for Sunday and Monday. Winds will shift back around to
the south Monday afternoon. The southerly flow will allow the
temperatures to warm back up above normal and moisture transport
will again resume into the region. This time however, the humidity
level will not be as high as today.

.LONG TERM...(Wednesday through Saturday)
Issued at 111 PM CDT Sat Jun 17 2017

Wednesday looks to be the next day in which there will be decent
chance for precipitation. Moisture transport into the region looks
good as is instability but, the best instability and moisture is
a little far to the north. Forcing in the CWA is mediocre at
best. As such, do not see severe weather at this time but a more
moderate to strong thunderstorm activity for Wednesday afternoon
and evening. Another frontal system will begins to move through
the region on Thursday night which brings another chance for some
shower and thunderstorm activity. Moisture and shear do not look
as good but there appears to be enough instability and forcing to
allow form scattered strong storms. Can't rule out the possibility
for some severe weather either. Most of this activity is expected
in the Northern portions of the CWA.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 626 PM CDT Sat Jun 17 2017

The challenge and concern for this TAF period is the convection
that will impact almost every site in the first 6 hours. Current
development along a frontal boundary has begun from northeast to
southwest Kansas cutting in between KSLN and KHUT. Threats for
these storms will include damaging winds and isolated large hail
as well as locally heavy rain as expected with thunderstorms. Current
forecast indicates approximate timing but updates will be likely
including diminishing the longevity of the tempo groups. The
stronger activity is still expected to push south into Oklahoma by
5 to 6Z depending on the model of choice. Lingering showers and
thunderstorms will be present through ~10Z but KCNU will have
lingering activity past 12Z. A clearing trend is anticipated
following the exit of the activity with northerly winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  83  62  86 /  60  10   0   0
Hutchinson      65  83  60  86 /  50  10   0   0
Newton          65  81  61  84 /  60  10   0   0
ElDorado        65  81  60  84 /  70  20   0   0
Winfield-KWLD   68  83  61  86 /  50  10   0   0
Russell         61  82  59  87 /  40   0   0  10
Great Bend      63  82  59  87 /  40   0   0  10
Salina          64  83  60  87 /  50  10   0   0
McPherson       64  82  59  86 /  50  10   0   0
Coffeyville     70  83  60  86 /  60  40   0   0
Chanute         68  82  60  85 /  70  30   0   0
Iola            67  82  59  85 /  70  30   0   0
Parsons-KPPF    69  82  60  85 /  60  30   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...VJP
SHORT TERM...ELM
LONG TERM...ELM
AVIATION...VJP
Hazardous weather outlook, Jun 17, 7:10 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
710 PM CDT Sat Jun 17 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
710 PM CDT Sat Jun 17 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Showers and thunderstorms, some of them severe will continue to
develop near or just north of Highway 50. Isolated very large hail
up to baseball in size and damaging winds to 75 mph will be
possible. The storms are expected to evolve into numerous clusters
as they progress southward across south central and southeastern
Kansas with damaging winds and locally heavy rainfall becoming the
greatest threats until midnight. Heavy rainfall may produce
flooding problems in flood prone areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There will be periodic chances of thunderstorms from Tuesday
through Friday. Some strong storms are likely during this period.

Heat indices will flirt with 100 degrees on Wednesday afternoon
over central and south central Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Jun 17, 8:36 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             3 WNW CEDAR POINT       38.28N 96.87W
06/17/2017  M1.00 INCH       MARION             KS   TRAINED SPOTTER

&&

JAS
Local storm report, Jun 17, 8:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
854 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             ELLINWOOD               38.36N 98.58W
06/17/2017  E0.88 INCH       BARTON             KS   CO-OP OBSERVER

            OBSERVER ESTIMATED PENNY TO A FEW NICKEL SIZED PIECES OF
            HAIL.

&&

VJP
Local storm report, Jun 17, 9:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     W CASSODAY              38.04N 96.64W
06/17/2017  E65 MPH          BUTLER             KS   TRAINED SPOTTER

&&

JAS
Local storm report, Jun 17, 9:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
919 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             WHITEWATER              37.96N 97.15W
06/17/2017  E0.88 INCH       BUTLER             KS   PUBLIC

            PUBLIC REPORT VIA TWITTER OF PEA TO NICKEL SIZED HAIL.

&&

VJP
Local storm report, Jun 17, 9:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
932 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND GST     6 N EL DORADO           37.91N 96.86W
06/17/2017  E50 MPH          BUTLER             KS   TRAINED SPOTTER

            STRONG WINDS AT 50 MPH ALONG HIGHWAY 77.

&&

JAS
Local storm report, Jun 17, 9:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
938 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HAIL             5 N EL DORADO           37.89N 96.86W
06/17/2017  E0.88 INCH       BUTLER             KS   LAW ENFORCEMENT

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:11 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline48 min
Jun 17, 7:45 PM CDTSevere Thunderstorm WarningICTChase, Marion60 min
Jun 17, 8:18 PM CDTSpecial Weather StatementICTMarion27 min
Jun 17, 8:36 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Harvey, Marion54 min
Jun 17, 8:48 PM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice21 min
Jun 17, 9:22 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood, Harvey, Sedgwick68 min
Jun 17, 9:42 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner78 min
Jun 17, 10:08 PM CDTSevere Thunderstorm WarningICTElk, Labette, Montgomery, Neosho, Wilson82 min
Jun 17, 10:13 PM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk77 min
Jun 17, 10:15 PM CDTAreal Flood WarningICTButler, Sedgwick6 hr
Jun 17, 10:30 PM CDTSevere Thunderstorm WarningICTAllen, Neosho75 min
Jun 17, 10:34 PM CDTSpecial Weather StatementICTRussell26 min
Jun 17, 10:55 PM CDTSpecial Weather StatementICTSumner65 min
Jun 17, 11:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery54 min
Jun 17, 11:12 PM CDTSpecial Weather StatementICTEllsworth33 min
Jun 17, 11:22 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson48 min
Jun 17, 11:25 PM CDTSpecial Weather StatementICTCowley50 min
Jun 17, 11:28 PM CDTSpecial Weather StatementICTBarton32 min
Jun 17, 11:37 PM CDTSpecial Weather StatementICTLincoln23 min
Jun 17, 11:52 PM CDTSpecial Weather StatementICTRussell23 min
Jun 18, 12:06 AM CDTSpecial Weather StatementICTEllsworth24 min
Jun 18, 3:44 AM CDTSpecial Weather StatementICTSedgwick31 min
Jun 18, 4:54 AM CDTSpecial Weather StatementICTCowley36 min
Jun 18, 5:13 AM CDTSpecial Weather StatementICTChautauqua32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.